Author Topic: Just thinking  (Read 942 times)

[Buddie]

Re: Just thinking
« Reply #10 on: April 18, 2014, 09:49:25 am »
Thanks [...]! Fingers crossed I should be jumping within the next 2 weeks. So, we'll see how it goes.  ;D
We'll all be here for you when you do, GM.  From one guitarist to another.


B :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #11 on: April 18, 2014, 06:16:55 pm »
Completely agree [...]. I'm amazed when I think back to how cavalier my Doctor was about giving me Benzo's and even increasing dosages. More surprising still is how my relatively small dose created so many problems for me. People NEED to know the risks so that they can make informed choices. I truly don't feel I was adequately informed at all.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #12 on: April 18, 2014, 09:15:05 pm »
Completely agree [...]. I'm amazed when I think back to how cavalier my Doctor was about giving me Benzo's and even increasing dosages. More surprising still is how my relatively small dose created so many problems for me. People NEED to know the risks so that they can make informed choices. I truly don't feel I was adequately informed at all.

My old pdoc said klonopin  was NOT an addictive drug. I remember her saying, "klonopin is nothing at all like the xanax I gave you. It is not addictive so don't worry about it." I believed her. Liar! So she put me on 10 mg of K and said I was doing just fine. Yea, right. So here I am. I had to google it one day as I had some time on my hands and was appalled that I was on such a large dose of a "NON' addictive drug. She should lose her license. I bet there are at least another dozen of her patients out there gladly taking  the 10 mg and don't have a clue as to what is wrong with them. [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #13 on: April 18, 2014, 09:18:42 pm »
I know, it makes me angry that none of this was ever mentioned to me!  >:(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #14 on: April 18, 2014, 09:53:01 pm »
Thanks [...]! Fingers crossed I should be jumping within the next 2 weeks. So, we'll see how it goes.  ;D
We'll all be here for you when you do, GM.  From one guitarist to another.


B :)

Thanks so much [...]! BB has been of so much help for me, I can't be thankful enough.  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Just thinking
« Reply #15 on: April 18, 2014, 11:31:28 pm »
Good Luck with the jump, [...].  I jumped on February 12th...9 weeks off of Xanax.  Thank God.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.